Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 512, NWS Norman, OK

June 18, 2016Cleveland County, Grady County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2016, 4:19 PM CDT for Cleveland County, Grady County, McClain County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2016, 4:19 PM CDT (21:19 UTC)
Expired
Jun 18, 2016, 5:15 PM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Cleveland County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2105 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS54 KOUN 182119
SVROUN
OKC027-051-087-182215-
/O.NEW.KOUN.SV.W.0512.160618T2119Z-160618T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT SAT JUN 18 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  EASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 515 PM CDT

* AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAR
  SOUTHERN OKLAHOMA CITY AND MOORE...MOVING SOUTH AT 5 TO 10 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHERN OKLAHOMA CITY...SOUTHWESTERN NORMAN...MOORE...NEWCASTLE...
  BLANCHARD...NOBLE...GOLDSBY AND BRIDGE CREEK.

THOSE ATTENDING OUTDOOR EVENTS NEAR THE MENTIONED AREAS ARE IN THE
PATH OF THIS STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER
CONDITIONS. SEEK SHELTER NOW!

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 102 AND 118.
 INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3536 9760 3532 9737 3512 9742 3512 9761
      3521 9775
TIME...MOT...LOC 2117Z 016DEG 6KT 3529 9751 

HAIL...1.00IN
WIND...70MPH
 
$$

11
2 follow-up statements
986 
WWUS54 KOUN 182139
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT SAT JUN 18 2016

OKC027-051-087-182215-
/O.CON.KOUN.SV.W.0512.000000T0000Z-160618T2215Z/
MCCLAIN OK-GRADY OK-CLEVELAND OK-
439 PM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY AND NORTHWESTERN
CLEVELAND COUNTIES...

AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN NORMAN...
OR 6 MILES NORTHWEST OF GOLDSBY...MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORMAN...MOORE...NEWCASTLE...AND GOLDSBY. 

THOSE ATTENDING THE OUTDOOR EVENTS NEAR THE MENTIONED LOCATIONS
SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK
SHELTER NOW!

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 102 AND 115.
 INTERSTATE 44 BETWEEN MILE MARKERS 97 AND 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3532 9758 3528 9738 3512 9742 3512 9761
      3521 9775
TIME...MOT...LOC 2137Z 010DEG 8KT 3523 9753 

HAIL...0.88IN
WIND...60MPH
 
$$

11
532 
WWUS54 KOUN 182200
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT SAT JUN 18 2016

OKC027-051-182208-
/O.CAN.KOUN.SV.W.0512.000000T0000Z-160618T2215Z/
GRADY OK-CLEVELAND OK-
500 PM CDT SAT JUN 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRADY AND
NORTHWESTERN CLEVELAND COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3512 9747 3512 9761 3516 9767 3520 9767
      3525 9758 3524 9756 3522 9755 3518 9747
TIME...MOT...LOC 2158Z 016DEG 6KT 3520 9754 

$$

OKC087-182215-
/O.CON.KOUN.SV.W.0512.000000T0000Z-160618T2215Z/
MCCLAIN OK-
500 PM CDT SAT JUN 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WEST CENTRAL MCCLAIN COUNTY...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF
NEWCASTLE...MOVING SOUTH AT 5 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEWCASTLE...GOLDSBY...AND AREAS NEAR BLANCHARD. 

THOSE ATTENDING OUTDOOR EVENTS NEAR THE MENTIONED LOCATIONS SHOULD BE PREPARED
DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 104 AND 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3512 9747 3512 9761 3516 9767 3520 9767
      3525 9758 3524 9756 3522 9755 3518 9747
TIME...MOT...LOC 2158Z 016DEG 6KT 3520 9754 

HAIL...<.75IN
WIND...60MPH
 
$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:38 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 18, 1:38 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Norman OK
138 PM CDT SAT JUN 18 2016

.DISCUSSION...
Primary forecast concern is focused on the continued heat across
the region and the chance for isolated to scattered thunderstorm
development this afternoon.

Surface analysis at 18Z revealed the remnant MCV was still holding
on to some degree across north central Oklahoma. The bulk of the
cloud cover associated with the dissipating complex this morning
continues to clear out and several weak, but defined outflow
boundaries are scattered about across the region under the slowly
dissipating area of cirrus over central and western Oklahoma.
Surface analysis shows the morning outflow boundary finally slowed
and stalled out just south of the Red River and is visualized as an
evolving line of weak cumulus from Atoka southwest to Durant.

Dew points continue to steadily increase, especially over areas
which saw rainfall overnight, heat indicies will once again climb
into the 100 to 105 F range across most of the region. Please
continue to stay safe out there, drink plenty of water, and be aware
of the signs of heat exhaustion.

Besides excessive heat this afternoon, there remains a chance of
isolated showers and thunderstorms cropping up across the area. The
slew of boundaries drifting across the region will provide focus for
updraft development. Bufr soundings across the area reveal a modest
capping inversion around 850 to 700 mb, slowly eroding with warming
through mid to late afternoon. Decent instability will continue to
materialize, with MLCAPE values of 1000 to 1500 J/KG through the
afternoon and early evening. Deep layer shear looks to be paltry,
with values of 0-6 km shear between 20 and 30 kts. With this in
mind, it will likely take some decent cores to get any appreciable
hail development. This was verified with an earlier storm, around
17Z, which had close to 60 dBZ to 30kft, and the storm produced
nickel sized hail. Into the afternoon, as temperatures increase,
expect surface dew point depressions to increasing. Not necessarily a
"classic" inverted V type set up, but thunderstorm wind gusts up to
60 mph will likely be the greatest concern with any of the stronger
storms that develop. Timing and location of storms, well, that is a
tough question, at 1830Z we've already got a few scattered updrafts
popping up across the area, and this is what can be expected through
the afternoon, just a menagerie of isolated to widely scattered
showers and thunder across the region this afternoon.

For the remainder of the forecast, expect primarily dry and warm to
hot conditions. With temperatures improving slightly tomorrow
(cooler than the past few days), heat indices will only climb into
the mid to upper 90s with the mid 60s to low 70s dew points.
Therefore, will not need an extension of the heat advisory to
tomorrow. A broad 500 mb ridge will remain in place across the
western 2/3rds of the country, with subtle short wave troughs
attempting to move across the plains, bringing low chances for
precipitation at various times over the next several days.
Therefore, precipitation chances remain a forecast challenge, but
overall, most mid to long range guidance is in agreement that much
of the South Plains will remain dry for a good chunk of the next
week. Temperatures will increase into the middle of next week
through the end of the week, with highs entering the low 100s across
portions of northern Oklahoma Wednesday through Friday. So, the heat
isn't over yet, keep following good heat safety. Drink plenty of
water, take frequent breaks when playing or working outside, and
stay aware to the signs of heat exhaustion.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  93  70  92 /  20   0   0   0
Hobart OK         72  94  70  94 /  20   0   0   0
Wichita Falls TX  73  94  71  94 /  10   0   0  10
Gage OK           69  94  68  95 /  20   0   0   0
Ponca City OK     72  94  71  95 /  20   0   0   0
Durant OK         72  93  72  91 /  20  10  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT this evening for OKZ005>008-010>013-
     015>020-022>032-035>048-050>052.

TX...Heat Advisory until 8 PM CDT this evening for TXZ085-086-088>090.

&&

25/04
Hazardous weather outlook, Jun 18, 11:46 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT SAT JUN 18 2016

OKZ004>048-050>052-TXZ083>090-191700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT SAT JUN 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
SOME ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
THROUGH EARLY EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS. HEAVY DOWNPOURS AND FREQUENT LIGHTNING WILL BE THE MAIN
CONCERNS. HOWEVER... A FEW STRONG TO SEVERE STORMS COULD DEVELOP
WITH WIND GUSTS UP TO 60 MPH AND SMALL HAIL POSSIBLE.
THUNDERSTORM CHANCES WILL END LATER THIS EVENING.

.HEAT...
HEAT INDEX VALUES WILL AGAIN REACH TRIPLE DIGITS ACROSS MUCH OF
THE REGION TODAY. A HEAT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.HEAT...
TEMPERATURES BY THE MIDDLE AND LATTER PART OF THE WEEK WILL ONCE
AGAIN RISE INTO THE MIDDLE AND UPPER 90S AND LOWER 100S ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS. HEAT INDICES WILL APPROACH 105
DEGREES ACROSS PARTS OF THE AREA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 18, 11:36 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1136 AM CDT SAT JUN 18 2016

OKZ022-023-035-181700-
CADDO OK-KIOWA OK-WASHITA OK-
1136 AM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...NORTHEASTERN
KIOWA AND SOUTHEASTERN WASHITA COUNTIES UNTIL NOON CDT...

AT 1134 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR CLOUD CHIEF TO 6 MILES SOUTHEAST OF CORDELL...MOVING SOUTH AT 20
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CARNEGIE...MOUNTAIN VIEW...GOTEBO...CLOUD CHIEF AND COWDEN.

LAT...LON 3511 9856 3498 9870 3493 9892 3524 9899
      3527 9887 3539 9876
TIME...MOT...LOC 1634Z 340DEG 16KT 3529 9881 3523 9890

KURTZ
Local storm report, Jun 18, 12:32 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1232 PM CDT SAT JUN 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             1 S GOTEBO              35.06N 98.87W
06/18/2016  E0.88 INCH       KIOWA              OK   PUBLIC

            NICKEL AND DIME HAIL

&&

DW
Special weather statement, Jun 18, 2:45 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SAT JUN 18 2016

OKZ019-025-182015-
OKLAHOMA OK-LOGAN OK-
245 PM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKLAHOMA AND SOUTH
CENTRAL LOGAN COUNTIES UNTIL 315 PM CDT...

AT 243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
ARCADIA...MOVING EAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN EDMOND AND ARCADIA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 145 AND 149.

LAT...LON 3569 9745 3571 9744 3575 9746 3580 9730
      3572 9727 3566 9732
TIME...MOT...LOC 1943Z 269DEG 4KT 3573 9741

KURTZ
Special weather statement, Jun 18, 3:36 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT SAT JUN 18 2016

OKZ025-029-182100-
OKLAHOMA OK-CLEVELAND OK-
336 PM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA AND NORTH
CENTRAL CLEVELAND COUNTIES UNTIL 400 PM CDT...

AT 333 PM CDT...A STRONG THUNDERSTORM WAS DEVELOPING ON THE
NORTHERN SIDES OF MOORE...MOVING SOUTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORTHWESTERN NORMAN...MOORE...MIDWEST CITY...
DEL CITY...VALLEY BROOK...TINKER AIR FORCE BASE AND STANLEY DRAPER
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3536 9758 3545 9741 3534 9722 3521 9750
TIME...MOT...LOC 2033Z 325DEG 6KT 3537 9747

11
Special weather statement, Jun 18, 3:59 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT SAT JUN 18 2016

OKZ025-028-029-182115-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
359 PM CDT SAT JUN 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 415 PM
CDT...

AT 356 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR JONES TO NEAR TINKER AIR FORCE BASE TO MOORE... MOVING
SOUTH AT 5 TO 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...CHOCTAW...SPENCER...JONES...NICOMA PARK...VALLEY BROOK...
STANLEY DRAPER LAKE...TINKER AIR FORCE BASE AND SMITH VILLAGE.

THOSE ATTENDING OUTDOOR EVENTS NEAR THESE STORMS SHOULD PREPARE FOR
DANGEROUS WEATHER CONDITIONS WHICH INCLUDES CLOUD TO GROUND
LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

IF ON OR NEAR METRO LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3543 9722 3522 9740 3520 9759 3536 9762
      3549 9744 3560 9730
TIME...MOT...LOC 2056Z 7DEG 11KT 3553 9732 3539 9741 3531 9751

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:14 AM CDTSpecial Weather StatementOUNHarper31 min
Jun 18, 2:20 AM CDTSpecial Weather StatementOUNGrant, Kay25 min
Jun 18, 2:40 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward50 min
Jun 18, 3:17 AM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward43 min
Jun 18, 3:54 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods, Woodward51 min
Jun 18, 4:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey46 min
Jun 18, 4:45 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Kingfisher, Major30 min
Jun 18, 4:46 AM CDTSpecial Weather StatementOUNWoodward29 min
Jun 18, 4:48 AM CDTSpecial Weather StatementOUNGrant27 min
Jun 18, 5:18 AM CDTSpecial Weather StatementOUNDewey27 min
Jun 18, 5:29 AM CDTSpecial Weather StatementOUNCanadian, Logan, Oklahoma31 min
Jun 18, 6:03 AM CDTSpecial Weather StatementOUNCleveland, Grady, Lincoln, McClain, Oklahoma27 min
Jun 18, 6:11 AM CDTSpecial Weather StatementOUNDewey34 min
Jun 18, 8:35 AM CDTSpecial Weather StatementOUNCuster25 min
Jun 18, 8:57 AM CDTSpecial Weather StatementOUNWashita33 min
Jun 18, 11:36 AM CDTSpecial Weather StatementOUNWashita24 min
Jun 18, 11:52 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita23 min
Jun 18, 2:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Jun 18, 3:36 PM CDTSpecial Weather StatementOUNCleveland24 min
Jun 18, 3:59 PM CDTSpecial Weather StatementOUNOklahoma16 min
Jun 18, 4:35 PM CDTAreal Flood AdvisoryOUNCleveland, McClain115 min
Jun 18, 4:56 PM CDTSpecial Weather StatementOUNGrady19 min
Jun 18, 5:11 PM CDTSpecial Weather StatementOUNLincoln34 min
Jun 18, 5:13 PM CDTSpecial Weather StatementOUNMcClain32 min
Jun 18, 5:49 PM CDTSpecial Weather StatementOUNLincoln41 min
Jun 18, 5:53 PM CDTSevere Thunderstorm WarningOUNLincoln37 min
Jun 18, 6:18 PM CDTSpecial Weather StatementOUNMurray27 min
Jun 18, 6:27 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray33 min
Jun 18, 6:40 PM CDTSpecial Weather StatementOUNAtoka50 min
Jun 18, 6:47 PM CDTAreal Flood AdvisoryOUNGarvin, Murray3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.